MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC
Model Number 32337
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: it was not provided, used the first date of the month of the aware date.
 
Event or Problem Description
It was reported that the device was missing a radiopaque (ro) marker on the drain.A 10.3 flexima regular w/ro vtcb was selected for use for a biliary procedure.It was noted that there was ro marker on drain.There were no patient complications reported.
 
Additional Manufacturer Narrative
Date of event: it was not provided, used the first date of the month of the aware date.Device evaluated by manufacturer: the device was returned for analysis.Visual examination revealed that the radiopaque (ro) marker was not present on the device.
 
Event or Problem Description

Brand Name
FLEXIMA
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9129349
Report Number2134265-2019-11720
Device Sequence Number1749575
Product Code FGE
UDI-Device Identifier08714729454960
UDI-Public08714729454960
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K023870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2021
Device Model Number32337
Device Catalogue Number32337
Device Lot Number0022656751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1